well, yes, it can lead to some side effects in your eyes. for example, by using this kind of eye drops, it will lead to eye pain, and dry eyes. also, eye irritation may occur too. what is more, they can change your vision, and then it can be annoying to you. besides, blurred vision, sensitivity to light and even the swelling eyes can sometimes occur. so you should console it with your eye doctors, so that you can get some advisable suggestion about it.
Vigamox is antimicrobial agents, commonly used for bacterial infection of eyes, for example conjunctivitis. The function comes from the active ingredient in vigmox, moxifloxacin hydrochloride. It is widely used for bacterial infection of eyes. About the side effects that you might get include abdominal pain, nausea, vomiting, dizziness, fatigue, nervousness, anxiety, pains in leg, rash, itching and so on. After all the side effects of vigamox impact digestive system, peripheral nervous system, hemopoietic system and etc. If you are going to take this medication, you'd better discuss with your doctor in advance. If any allergies or uncomfortable feelings persist or get worse, you should let your doctor know at once.
The vigamox eye drops are good which own the high ability to kill the invisible bacterium in your eyes. If you get the eye infection, you could take this into consideration. However, there may be the side effect of vigamox eye drops. Some people's constitution is against such eye drops. That is to say, they may have the bad effect when using it because of the sensitive character. Thus, you'd better have a eye exam to check whether you are suitable to use it.